# SDR VNAA2017091611101

- Difficulty date: September 16, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 30,021 hours, 29,816 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Display
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ODOR WHILE THE AIRCRAFT WAS AT THE GATE. IT WAS DISCOVERED THAT THE DISPLAY FAN NR 2 WAS THE CAUSE.
